Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 331, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 28, 2007, 6:10 PM CDT for Harrison County, Pottawattamie County, Shelby County, Iowa. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2007, 6:10 PM CDT (23:10 UTC)
- Expired
- Aug 28, 2007, 7:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
Counties Harrison County, IA, Pottawattamie County, IA, Shelby County, IA
The radar
The Omaha radar (KOAX), 89 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 5:30 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KOAX 282310
SVROAX
IAC085-155-165-290015-
/O.NEW.KOAX.SV.W.0331.070828T2310Z-070829T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
610 PM CDT TUE AUG 28 2007
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HARRISON COUNTY IN SOUTHWEST IOWA...
POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
SHELBY COUNTY IN SOUTHWEST IOWA...
* UNTIL 715 PM CDT
* AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
OF 70 TO 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES NORTHWEST OF EARLING TO 8 MILES NORTHEAST OF OMAHA...
OR ALONG A LINE EXTENDING FROM 49 MILES NORTHEAST OF OMAHA TO 8
MILES NORTHEAST OF OMAHA...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTHERN COUNCIL BLUFFS...PERSIA...UNDERWOOD...DEFIANCE...MINDEN...
SHELBY...HARLAN...IRWIN...OAKLAND...AVOCA...WALNUT AND ELK HORN
THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8
AND 48.
THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
54 AND 74.
IF YOU ARE IN THE WARNED AREA...PREPARE FOR DAMAGING WINDS...LARGE
HAIL...HEAVY RAIN AND DANGEROUS LIGHTNING. GET INTO A REINFORCED
BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS.
WINDS OF OVER 70 MPH ARE POSSIBLE. FOR YOUR PROTECTION...GO TO THE
BASEMENT OR THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM
WINDOWS AND GLASS DOORS.
LAT...LON 4186 9556 4151 9596 4125 9591 4129 9517
4151 9516 4151 9505 4160 9505 4161 9511
4186 9510
$$
DERGAN3 follow-up statements
000
WWUS53 KOAX 282326
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
626 PM CDT TUE AUG 28 2007
IAC085-155-165-290015-
/O.CON.KOAX.SV.W.0331.000000T0000Z-070829T0015Z/
HARRISON IA-SHELBY IA-POTTAWATTAMIE IA-
626 PM CDT TUE AUG 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR POTTAWATTAMIE...SHELBY AND EASTERN HARRISON COUNTIES...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS OF 70 TO 80 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM EARLING TO CRESCENT...OR ALONG A LINE EXTENDING
FROM 48 MILES NORTHEAST OF OMAHA TO 9 MILES NORTHEAST OF OMAHA...
MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...NORTHERN COUNCIL BLUFFS...PANAMA...
PORTSMOUTH...PERSIA...DEFIANCE...WESTPHALIA...UNDERWOOD...NEOLA...
MCCLELLAND...TENNANT...MINDEN...IRWIN...KIRKMAN...HARLAN...SHELBY...
AVOCA...HANCOCK...OAKLAND...WALNUT AND ELK HORN.
THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8
AND 48.
THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
54 AND 75.
THIS DANGEROUS STORM MAY PRODUCE DESTRUCTIVE WINDS OF OVER 70 MPH. GO
TO THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS
AND GLASS DOORS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN IOWA.
LAT...LON 4186 9556 4151 9596 4125 9591 4129 9517
4151 9516 4151 9505 4160 9505 4161 9511
4186 9510
$$
DERGAN000
WWUS53 KOAX 282351
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
650 PM CDT TUE AUG 28 2007
IAC085-155-165-290015-
/O.CON.KOAX.SV.W.0331.000000T0000Z-070829T0015Z/
HARRISON IA-SHELBY IA-POTTAWATTAMIE IA-
650 PM CDT TUE AUG 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR POTTAWATTAMIE...SHELBY AND HARRISON COUNTIES...
AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS OF 70 TO 80 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM IRWIN TO UNDERWOOD...OR ALONG A LINE EXTENDING
FROM 57 MILES NORTHEAST OF OMAHA TO 21 MILES EAST OF OMAHA...MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...SHELBY...AVOCA...OAKLAND...HANCOCK...ELK
HORN AND WALNUT.
TREE DAMAGE WAS REPORTED JUST SOUTHEAST OF DUNLAP WITH THIS LINE OF
STORMS...WITH WINDS ESTIMATED OF 60 MPH.
THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8
AND 48.
THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
54 AND 75.
THIS DANGEROUS STORM MAY PRODUCE DESTRUCTIVE WINDS OF OVER 70 MPH. GO
TO THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS
AND GLASS DOORS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN IOWA.
LAT...LON 4186 9556 4151 9596 4125 9591 4129 9517
4151 9516 4151 9505 4160 9505 4161 9511
4186 9510
$$
DERGAN000
WWUS53 KOAX 290006
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
706 PM CDT TUE AUG 28 2007
IAC085-155-165-290016-
/O.EXP.KOAX.SV.W.0331.000000T0000Z-070829T0015Z/
HARRISON IA-SHELBY IA-POTTAWATTAMIE IA-
706 PM CDT TUE AUG 28 2007
...THE SEVERE THUNDERSTORM WARNING FOR POTTAWATTAMIE...SHELBY AND
HARRISON COUNTIES EXPIRES AT 715 PM CDT...
THE WARNING WILL BE ALLOWED TO EXPIRE AND WILL NOT BE REISSUED AT
THIS TIME. HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THUNDERSTORMS IN THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN IOWA.
LAT...LON 4186 9556 4151 9596 4125 9591 4129 9517
4151 9516 4151 9505 4160 9505 4161 9511
4186 9510
$$
DERGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:04 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Aug 28, 3:04 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 304 PM CDT TUE AUG 28 2007 .SHORT TERM...TONIGHT AND WEDNESDAY. MAIN WEATHER CONCERN AND CHALLENGE NEXT 7 DAYS CONTINUES TO BE CONVECTION COVERAGE/PCPN AMOUNTS IN THE SHORT TERM. SLOW MOVING COLD FRONT AT 19Z EXTENDED NEAR A SUX-GRI LINE. ALOFT SEVERAL EMBEDDED SHORTWV TROFS WERE INDICATED BY WATER VAPOR IMAGERY...ONE WAS MOVING INTO NERN NEBRASKA AND SECOND WAS MOVG ACROSS FAR SWRN NEBR/WRN KS. 18Z OAX SOUNDING SHOWED A MOISTENING AOB 850 MB BUT A BIT OF AN INCREASED CAP ABOVE 700 MB WITH WEAKENING ML CIN. BUFKIT FM 12Z NAM SHOWED OMA/LNK LOSING LOW LVL CIN AROUND 22Z...MAYBE AN HR OR TWO LATER THAN IT SHOWED YDA. GFS REMAINED CONSISTENT WITH CIN BASICALLY GONE BY 21Z AND 4KM WRF BLOWS UP A BKN CONVECTIVE LINE NEAR AND JUST NW OF SFC FRONT BETWEEN 20-21Z. SO WITH WEAKENING CIN AND INCREASED CU FIELD AHEAD OF FRONT...FEEL SECOND WAVE SHOULD AID IN COOLING THE LAYER ABOVE 700 MB AND PROVIDE ENOUGH FORCING TO GO ALONG WITH FRONTAL CONVERGENCE TO GO CATEGORICAL WITH POPS THE FIRST 6 HRS TNGT OVER A LARGE PART OF THE CWA. PRECIPITABLE WATER VALUES STILL FORECAST TO EXCEED 2 INCHES THIS EVENING VCNTY OF FRONT...AND ABOVE MENTIONED WAVES DO HAVE A TROPICAL CONNECTION. ALSO VECTOR MOVEMENT REALLY DECREASES THIS EVENING SO WL ALSO CONTINUE HEAVY RAIN MENTION AND WILL FORECAST A LARGE AREAL COVERAGE OF 1-1.5 INCHES RAINFALL TNGT. SOME HEAVIER AMOUNTS ARE QUITE POSSIBLE BUT WITH SEVERAL DRY...BREEZY AND WARM DAYS FEEL MOST BASINS CAN HOLD MORE THAN THE AROUND 2 INCH FFG VALUES POSTED. THUS FELT ENOUGH CUSHION EXISTS TO REFRAIN FROM FLASH FLOOD WATCH ALTHOUGH ISOLD FLOODING POSSIBLE. EXPECT CONVECTION TO SPLIT FOCUS AREAS ACROSS 2 AREAS LATER TNGT...ONE EAST OF THE CWA AS WAVE MOVES INTO IA AND OTHER TO OUR SW TOWARD THE THEN BETTER INSTABILITY...ALTHOUGH IT WILL BE MOVING INTO WARMER 700 MB TEMPS AND COULD WEAKEN. SO STARTED TRIMMING BACK POPS NRN ZONES AFT 06Z AND ALSO BEGAN CUTTING BACK ON QPF. LINGERING PCPN STILL POSSIBLE SRN ZONES WED MORNING...AND KEPT SMALL CHCS FAR SE IN THE AFTN. MADE LTL CHANGES TO TEMPS...RANGING FROM MID 70S N TO AROUND 80 S. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY. STILL DECENT AGREEMENT BETWEEN GFS ENSEMBLE MEAN AND ECMWF IN BUILDING UPPER RIDGE NW/NEWD INTO NRN RCKYS WRN HIGH PLAINS THROUGH THE END OF THE WEEK AND THEN FLATTENING IT SLIGHTLY AND SHIFTING IT EWD. STILL LITTLE APPARENT REASON TO MENTION ANY PCPN IN THIS PD. RELATIVELY MILD WEATHER IN THE THU-FRI TIME FRAME COURTESY PRESSURE OVER THE GRTLKS NOSING INTO MID MO VALLEY. TEMPS SHOULD WARM THEN THROUGH THE LABOR DAY WEEKEND INTO TUESDAY AS FLOW BECOMES MORE SRLY AND ANY BACKDOOR CDFNT APPEARS IT WILL STAY N/NE OF THE FCST AREA. AFTER MAX TEMPS IN LOW/MID 80S THU/FRI WARMED READINGS INTO MID/UPPER 80S SAT AND THEN MORE OF A PERSISTENCE BASED UPPER 80S TO AROUND 90 SUNDAY THROUGH TUESDAY. 850 MB TEMPS AROUND 20 MOVE TOWARD MO RIVER IN THIS TIME PERIOD PER LATEST GFS ENSEMBLE MEAN AND ECMWF...WITH MEX SEEMINGLY INFLUENCED TOO MUCH BY CLIMO. && .AVIATION... COLD FRONT FM AROUND SUX-OLU-GRI AT 1930Z SHOULD PUSH THROUGH AREA TNGT...WITH WINDS FCST TO SHIFT TO N AT OMA AND LNK AROUND 01Z BUT POSSIBLY NOT REACHING SERN CORNER OF NEBRASKA TIL 09Z-12Z. EXPECT CONVECTION TO INCREASE IN COVERAGE THROUGH EARLY EVENING WITH TSTMS MENTION IN OFK TAF TIL 02Z AND OMA AND LNK THRU 08Z. COULD BE BRIEF IFR CONDS IN TSTMS DUE TO HEAVY RAIN. LOW CLOUDS AND SOME LIGHT VSBY RESTRICTIONS EXPECTED BY WED MORNING BHND FRONT. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && CHERMOK/FOBERT
Hazardous weather outlook, Aug 28, 4:46 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 446 PM CDT TUE AUG 28 2007 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-290500- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 446 PM CDT TUE AUG 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND WEDNESDAY THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS OVER PORTIONS OF THE OUTLOOK AREA...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM COLUMBUS TO MAPLETON IOWA. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY HAZARDS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT. A COLD FRONT PUSHING THROUGH THE OUTLOOK AREA WILL BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY THIS EVENING. STRONG INSTABILITY AND DEEP LAYER SHEAR DURING THIS TIME WILL ENHANCE THE SEVERE WEATHER THREAT. THUNDERSTORMS ARE EXPECTED TO DIMINISH IN INTENSITY TOWARD MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER EAST CENTRAL AND SOUTHEAST NEBRASKA...AS WELL AS SOUTHWEST IOWA. DEE
In the hours before
Local storm report, Aug 28, 5:15 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
515 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 1 NE NORTH BEND 41.48N 96.77W
08/28/2007 E65 MPH DODGE NE PUBLIC
LARGE LIMBS DOWN.
&&
CHERMOKLocal storm report, Aug 28, 5:21 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
521 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST NORTH BEND 41.47N 96.78W
08/28/2007 E65 MPH DODGE NE TRAINED SPOTTER
ONE OR TWO TREES AND NUMEROUS LIMBS DOWN.
&&
CHERMOKLocal storm report, Aug 28, 5:34 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
534 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND GST TEKAMAH 41.78N 96.22W
08/28/2007 M63 MPH BURT NE ASOS
MEASURED BY ASOS.
&&
CHERMOKLocal storm report, Aug 28, 5:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
547 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST PRAGUE 41.31N 96.81W
08/28/2007 E60.00 MPH SAUNDERS NE TRAINED SPOTTER
SOME BRANCHES DOWN.
0543 PM TSTM WND GST 3 NW MONDAMIN 41.74N 96.06W
08/28/2007 E65.00 MPH HARRISON IA LAW ENFORCEMENT
SEMI TRAILER BLOWN OVER.
&&
CHERMOKLocal storm report, Aug 28, 6:01 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
601 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 2 NE LITTLE SIOUX 41.83N 96.00W
08/28/2007 HARRISON IA CO-OP OBSERVER
LARGE TREE LIMB DOWN.
0542 PM TSTM WND GST SOLDIER 41.98N 95.78W
08/28/2007 E60.00 MPH MONONA IA TRAINED SPOTTER
1 SMALL TREE AND AT LEAST A FEW OTHER BRANCHES DOWN IN
TOWN.
&&
CHERMOKLocal storm report, Aug 28, 6:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
606 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TORNADO UEHLING 41.73N 96.51W
08/28/2007 DODGE NE EMERGENCY MNGR
PROBABLE TORNADO DAMAGE...TREES AND POWER LINES
DOWNED...BATTING CAGE BLOWN DOWN...SHINGLES TORN OFF OF
HOUSES.
&&
CHERMOKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 5:32 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 43 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.